# SDR ABXA9700958

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99100873
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AND INTERCOSTAL CLIP CRACKED UNDER WALKWAY PLATFORM AT STA 1231.  REPLACED INTERCOSTAL AND CLIP IAW DC9 SRM 51-30-2.
